Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depression on Depakote? MidnightBlue

Posted by cache-monkey on April 24, 2005, at 1:31:38

In reply to Re: Depression on Depakote? cache-monkey, posted by MidnightBlue on April 23, 2005, at 22:29:47

Yeah, I'm getting that sense as well. I'm thinking that maybe it has something to do with the way Depakote increases GABA. That can certainly lead to calm. But, I feel like a good chunk of my depression is dopamine based, and GABA can sure clamp down on dopamine.

It sounds like you're off the Depakote. When you went off did you start to feel better/happier?

Thanks,
cache-monkey

> I took Depakote for many years to help prevent migraines. My pdoc also thought it would help provide a "floor" for my depression. I don't think it did that at all, and I may have even been more depressed. A second pdoc couldn't understand why I didn't feel better when he upped my Depakote dose. I actually felt worse. It is my understanding that it doesn't have any antidepressant qualities, which is what I needed. It can calm you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cache-monkey thread:488557
URL: http://www.dr-bob.org/babble/20050423/msgs/488643.html